International Journal of Mathematics Research (IJMR)

Volume 5, Number 3 (2013)





Oscillation Theorems for Certain Fourth Order Non-Linear Difference Equations
pp. 299-312
Authors: B. Selvaraj and S. Kaleeswari


Double Commutativity and Some Results on Quasihyponormal Operators

pp. 313-316
Author: Krutan S. Rasimi


Difference Cordial Labeling of Graphs Obtained from Double Snakes
pp. 317-322
Authors: R. Ponraj, S. Sathish Narayanan and R. Kala


Slow Steady Flow of a Second Order Thermo-Viscous Fluid between Two Rotating Spheres without Dissipation Term
pp. 323-332
Authors: N. Ch. Pattabhiramacharyulu, B. Krishna Gandhi, E. Nagaratnam and D.V.M. Ramani


IFSM’s generated by IFS’s

pp. 333-341

Authors: Pearly P. John and Paul Isaac


Asymptotic Formulas for Two Restricted Partition Functions Derived from Hardy-Ramanujan-Rademacher Formula

pp. 343-349

Author: Mriganka S. Dutta



         © 2011-2012 All Rights are Reserved by International Research Publication House              Home     Journal List     Contact us